Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SOLUTION ANALYTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7517

  • Page / 301

Export

Selection :

  • and

SOLUTIONS ANALYTIQUES POUR LA COUCHE TURBULENTE D'EKMAN DANS L'OCEANMARCHUK GI; KOCHERGIN VP; KLIMOK VI et al.1979; DOKL. AKAD. NAUK S.S.S.R.; SUN; DA. 1979; VOL. 247; NO 1; PP. 68-72; BIBL. 4 REF.Article

AN EXACT ANALYTICAL SOLUTION OF KEPLER'S EQUATIONSIEWERT CE; BURNISTON EE.1972; CELEST. MECH.; NETHERL.; DA. 1972; VOL. 6; NO 3; PP. 294-304; BIBL. 4REF.Serial Issue

RECHERCHE D'UNE SOLUTION ANALYTIQUE D'UNE EQUATION INTEGRO-DIFFERENTIELLEGLODEN RF.1970; INST. G.-D. LUXEMBOURG, SECT. SCI. NAT. PHYS. MATH., ARCH.; LUXEMBOURG; DA. 1970; VOL. 35; PP. 73-82; BIBL. 5 REF.Serial Issue

AN ANALYTIC SOLUTION TO THE CLASSICAL TWO-BODY PROBLEM WITH DRAGMITTLEMAN DON; JEZEWSKI DON.1982; CELESTIAL MECHANICS; ISSN 0008-8714; NLD; DA. 1982; VOL. 28; NO 4; PP. 401-413; BIBL. 5 REF.Article

PHYSICAL LIBRATIONS OF THE MOON: ON RESONANCES IN THE ANALYTICAL SOLUTION FOR LIBRATION IN LONGITUDEPESEK I.1979; BULL. ASTR. INST. CZECHOSL.; CSK; DA. 1979; VOL. 30; NO 1; PP. 34-40; ABS. RUS; BIBL. 17 REF.Article

ON ANALYTIC SOLUTIONS OF LINEAR PARTIAL DIFFERENTIAL EQUATIONSCIUMASU D.1972; ATTI ACCAD. NAZION. LINCEI. R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1972; VOL. 53; NO 1-2; PP. 18-24; ABS. ITAL.; BIBL. 11 REF.Serial Issue

FIXED BED SORPTION WITH RECYCLE: ANALYTIC SOLUTIONS FOR LINEAR MODELSCHANG FHI; TAN KS; SPINNER IH et al.1973; A.I. CH. E.J., NEW YORK; U.S.A.; DA. 1973; VOL. 19; NO 1; PP. 188-191; BIBL. 4 REF.Serial Issue

SOLUTION ANALYTIQUE DES EQUATIONS NON LINEAIRES DE LA DYNAMIQUE DE L'ATMOSPHERE SUR UNE SPHERESNEGEREV VA.1972; GIDROMETEOROL. NAUCH.-ISSLEDOVAT. CENTR. S.S.S.R., TRUDY; S.S.S.R.; DA. 1972; NO 92; PP. 111-122; BIBL. 13REF.Serial Issue

ON THE SEMI-LOCAL EXISTENCE OF REAL ANALYTIC SOLUTIONS OF A PARTIAL DIFFERENTIAL EQUATIONSUZUKI H.1972; SCI. REP. TOKYO KYOIKU DAIGAKU, A; JAP.; DA. 1972; VOL. 11; NO 286-312; PP. 245-253; BIBL. 6 REF.Serial Issue

AN ANALYTICAL SOLUTION TO THE BATCH-COMMINUTION EQUATIONKING RP.1972; J. S. AFR. INST. MING METALLURGY; S. AFR.; DA. 1972; VOL. 73; NO 4; PP. 127-131; ABS. NEERL.; BIBL. 11 REF.Serial Issue

SOLUTION ANALYTIQUE DES EQUATIONS DE DYNAMIQUE POUR UN MODELE DE NIVEAU D'ATMOSPHERE BAROTROPE EQUIVALENTSNEGEREV VA.1972; GIDROMETEOROL. NAUCH.-ISSLEDOVAT. CENTR S.S.S.R., TRUDY,; S.S.S.R.; DA. 1972; NO 104; PP. 21-31; BIBL. 9REF.Serial Issue

ON CONTINUATION OF REAL ANALYTIC SOLUTIONS OF LINEAR PARTIAL DIFFERENTIAL EQUATIONSKANIKO A.1981; ASTERIQUE; ISSN 0303-1179; FRA; DA. 1981; NO 89-90; PP. 11-44; BIBL. 4 P.Conference Paper

ANALYTICITY OF THE PLANE STEADY STATE SOLUTIONS OF THE NAVIER-STOKES EQUATIONNOWAK Z.1973; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1973; VOL. 21; NO 3; PP. 227-234; ABS. RUSSE; BIBL. 5 REF.Serial Issue

ON THE LAMINAR TWO-DIMENSIONAL FREE JET OF AN INCOMPRESSIBLE PSEUDOPLASTIC FLUIDATKINSON C.1972; J. APPL. MECH.; U.S.A.; DA. 1972; VOL. 39; NO 4; PP. 1162-1164; BIBL. 1 REF.Serial Issue

AN ANALYTICAL SOLUTION FOR THREE-DIMENSIONAL STATIONARY FLOWS IN THE ATMOSPHERIC BOUNDARY LAYER OVER TERRAINKAO SK.1981; J. APPL. METEOROL.; ISSN 0021-8952; USA; DA. 1981; VOL. 20; NO 4; PP. 386-390; BIBL. 2 REF.Article

AN ANALYTIC SOLUTION FOR A ALGEBRAIC MATRIX RICCATI EQUATION. = SOLUTION ANALYTIQUE POUR UNE EQUATION MATRICIELLE ALGEBRIQUE DE RICCATISHUBERT HA.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1974; VOL. 19; NO 3; PP. 255-256; BIBL. 6 REF.Article

SOLUTIONS ANALYTIQUES DE L'EQUATION DU BILAN DE L'ENERGIE DE TURBULENCEKALATSKIJ VI.1974; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ATMOSF. OKEANA; S.S.S.R.; DA. 1974; VOL. 10; NO 8; PP. 900-904; BIBL. 10 REF.Article

On an integral equation of marginal separationBROWN, S. N; STEWARTSON, K.SIAM journal on applied mathematics (Print). 1983, Vol 43, Num 5, pp 1119-1126, issn 0036-1399Article

Analytical solutions of the simplified spherical harmonics equationsLIEMERT, Andre; KIENLE, Alwin.Optics letters. 2010, Vol 35, Num 20, pp 3507-3509, issn 0146-9592, 3 p.Article

Analytical solutions to the (3+1)-dimensional generalized nonlinear Schrödinger equation with varying parametersJIANCHU LIANG; HUIPING LIU; FEI LIU et al.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 33, issn 1751-8113, 335204.1-335204.7Article

Scale-free random branching trees in supercritical phaseLEE, D.-S; KIM, J. S; KAHNG, B et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 26, pp 7139-7149, issn 1751-8113, 11 p.Article

Analytically solvable dynamical systems which are not integrableECKHARDT, B; FORD, J; VIVALDI, F et al.Physica. D. 1984, Vol 13, Num 3, pp 339-356, issn 0167-2789Article

Stabilité des ouvrages souterrains creusés à grande profondeur dans les schistes = Stability of underground excavation in slates at great depthWang, Zhihong; Panet, Marc.1992, 204 p.Thesis

Mixed analytic-numerical solutions for a simple radiating systemANDERSON, J. L; HOBILL, D. W.General relativity and gravitation. 1987, Vol 19, Num 6, pp 563-580, issn 0001-7701Article

ASSESSMENT OF THE ACCURACY OF THE ANALYTICAL SOLUTIONS TO THE UNSTEADY-STATE HEAT CONDUCTION PROBLEMSSKVORTSOV AA; ROSTOVTSEV EH G.1978; INZHENER.-FIZ. ZH., BELORUS. S.S.R.; BYS; DA. 1978; VOL. 35; NO 1; PP. 169-170; BIBL. 1 REF.; IN EXTENSO VINITI NO 7Article

  • Page / 301